Diary of Unknown Symptoms

Mystery of the Internal Vibration

Entry for July 14, 2006


1152926832-hr-452

In a continuing effort for a healthier lifestyle, tonight I had an Alfalfa sandwich for supper. It was a bit like having a sandwich with extra crunchy lettuce.

Now that I’ve been taking vitamin A for almost a week, I have a new theory.

Thinking I have a B2 deficiency, I was taking 100 mg tablets and I found that it would make my eyes water if I took it in high doses. I always thought it was because I was taking too much but now I’m thinking different. I think the reason my eyes were watering was because my eyes were too weak from the vitamin A deficiency and couldn’t handle the extra B2. I’ve taken B2 in much higher doses lately and I’ve had no problem whatsoever.

It really feels like I have a new set of eyes.

Speaking of eyes, my Iridology follow up is tomorrow and I can’t wait.

Advertisements

July 14, 2006 - Posted by | Health | , ,

No comments yet.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: